Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 74, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 19, 2025, 8:57 AM EST for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Feb 19, 2025, 10:43 PM EST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2025, 8:57 AM EST (13:57 UTC)
- In effect from
- Feb 19, 2025, 10:43 PM EST
- Expired
- Feb 24, 2025, 2:01 AM EST
- In force
- 4 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at Abbeville (ABBG1). The gauge peaked at 12.98 ft at Feb 21, 2025, 1:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
811
WGUS42 KFFC 191357
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
857 AM EST Wed Feb 19 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Telfair and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-200200-
/O.NEW.KFFC.FL.W.0074.250220T0900Z-000000T0000Z/
/ABBG1.1.ER.250220T0900Z.250221T1200Z.000000T0000Z.NO/
857 AM EST Wed Feb 19 2025
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...From late tonight until further notice.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 7:45 AM EST Wednesday the stage was 11.1 feet.
- Forecast...The river is expected to rise above flood stage
late tonight and continue rising to a crest of 12.6 feet
Friday morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$14 follow-up statements
179
WGUS82 KFFC 200114
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
814 PM EST Wed Feb 19 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Ocmulgee River at Abbeville affecting Dodge, Wilcox and Telfair
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-201315-
/O.EXT.KFFC.FL.W.0074.250220T0343Z-000000T0000Z/
/ABBG1.1.ER.250220T0343Z.250222T0000Z.000000T0000Z.NO/
814 PM EST Wed Feb 19 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast to continue.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...From this evening until further notice.
* IMPACTS...Between 12 and 13 feet, Flood Stage is reached. Minor
flooding of lowlands adjacent to the river begins. The water level
reaches the top of the Abbeville boat ramp and also begins to
flood the nearby park.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Wednesday the stage was 11.9 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this evening and continue rising to a crest of 12.9 feet
Friday evening.
- Flood stage is 12 feet.
- Flood History...This crest compares to a previous crest of
12.9 feet on 06/10/1959.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$548
WGUS82 KFFC 200544
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1244 AM EST Thu Feb 20 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Dodge and Telfair
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-201745-
/O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.250220T0400Z.250222T0000Z.000000T0000Z.NO/
1244 AM EST Thu Feb 20 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 11:45 PM EST Wednesday the stage was 12 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:45 PM EST Wednesday was 12 feet.
- Forecast...The river is expected to rise to a crest of 12.9
feet tomorrow evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$795
WGUS82 KFFC 201406
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
906 AM EST Thu Feb 20 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Dodge and Telfair
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-210300-
/O.CON.KFFC.FL.W.0074.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.250220T0400Z.250221T1200Z.000000T0000Z.NO/
906 AM EST Thu Feb 20 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until further notice.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Thursday the stage was 12.3 feet and rising.
- Forecast...The river is expected to rise to a crest of 12.7
feet tomorrow morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$048
WGUS82 KFFC 210145
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
845 PM EST Thu Feb 20 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Telfair and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-211345-
/O.EXT.KFFC.FL.W.0074.000000T0000Z-250224T1800Z/
/ABBG1.1.ER.250220T0400Z.250221T1800Z.250224T1200Z.NO/
845 PM EST Thu Feb 20 2025
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast
to continue.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Monday afternoon.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Thursday the stage was 12.7 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM EST Thursday was 12.7 feet.
- Forecast...The river is expected to rise to a crest of 12.8
feet early tomorrow afternoon. It will then fall below flood
stage Monday morning.
- Flood stage is 12 feet.
- Flood History...This crest compares to a previous crest of
12.8 feet on 02/26/1982.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$122
WGUS82 KFFC 211153
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
653 AM EST Fri Feb 21 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Wilcox and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-220000-
/O.CON.KFFC.FL.W.0074.000000T0000Z-250224T1800Z/
/ABBG1.1.ER.250220T0400Z.250221T1145Z.250224T1200Z.NO/
653 AM EST Fri Feb 21 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Monday afternoon.
* IMPACTS...At 13.0 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 6:45 AM EST Friday the stage was 12.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 AM EST Friday was 12.9 feet.
- Forecast...The river is expected to rise to a crest of 12.8
feet this afternoon. It will then fall below flood stage
Monday morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.9 feet on 06/10/1959.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$047
WGUS82 KFFC 212049
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
349 PM EST Fri Feb 21 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Ocmulgee River at Abbeville affecting Telfair, Wilcox and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC091-271-315-220900-
/O.EXT.KFFC.FL.W.0074.000000T0000Z-250225T0000Z/
/ABBG1.1.ER.250220T0400Z.250221T1945Z.250224T1800Z.NO/
349 PM EST Fri Feb 21 2025
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...
* WHAT...Minor flooding is occurring and will continue.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Monday evening.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 2:45 PM EST Friday the stage was 13 feet and steady.
- Forecast...The river is expected to fall below flood stage
early Monday afternoon and continue falling to 11.2 feet
Wednesday morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$567
WGUS82 KFFC 220311
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1011 PM EST Fri Feb 21 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Telfair and Dodge
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-221515-
/O.CON.KFFC.FL.W.0074.000000T0000Z-250225T0000Z/
/ABBG1.1.ER.250220T0400Z.250221T1945Z.250224T1800Z.NO/
1011 PM EST Fri Feb 21 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Monday evening.
* IMPACTS...At 12.9 feet, Minor flooding of lowlands adjacent to the
river continues in the flood plain. Flooding of the nearby park
and parking lot at the Abbeville boat ramp also continues.
* ADDITIONAL DETAILS...
- At 9:45 PM EST Friday the stage was 13.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 PM EST Friday was 13.0 feet.
- Forecast...The river is expected to fall below flood stage
early Monday afternoon and continue falling to 10.9 feet
Wednesday evening.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.9 feet on 12/26/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$930
WGUS82 KFFC 221120
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
620 AM EST Sat Feb 22 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Dodge and Wilcox
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-222330-
/O.CON.KFFC.FL.W.0074.000000T0000Z-250225T0000Z/
/ABBG1.1.ER.250220T0400Z.250221T1945Z.250224T1800Z.NO/
620 AM EST Sat Feb 22 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Monday evening.
* IMPACTS...At 13.0 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Saturday the stage was 12.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 AM EST Saturday was 13.0 feet.
- Forecast...The river is expected to rise to a crest of 12.9
feet this morning. It will then fall below flood stage early
Monday afternoon.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.9 feet on 06/10/1959.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$346
WGUS82 KFFC 221945
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
245 PM EST Sat Feb 22 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Dodge and Telfair
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC091-271-315-230800-
/O.EXT.KFFC.FL.W.0074.000000T0000Z-250224T1800Z/
/ABBG1.1.ER.250220T0400Z.250221T1945Z.250224T1200Z.NO/
245 PM EST Sat Feb 22 2025
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Monday afternoon.
* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the
river continue to expand into the flood plain. Flooding of the
nearby park and parking lot at the Abbeville boat ramp also
expands.
* ADDITIONAL DETAILS...
- At 1:45 PM EST Saturday the stage was 12.8 feet and falling.
- Forecast...The river is expected to fall below flood stage
Monday morning and continue falling to 10.5 feet Thursday
morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$314
WGUS82 KFFC 230213
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
913 PM EST Sat Feb 22 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Dodge, Wilcox and Telfair
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.Motorists should not attempt to drive
around barricades or drive cars through flooded areas. Be especially
cautious at night when it is harder to recognize the dangers of
flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-231415-
/O.EXT.KFFC.FL.W.0074.000000T0000Z-250224T1200Z/
/ABBG1.1.ER.250220T0400Z.250221T1945Z.250224T0600Z.NO/
913 PM EST Sat Feb 22 2025
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Monday morning.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Saturday, the stage was 12.6 feet.
- Forecast...The river is expected to fall below flood stage
early Monday morning and continue falling to 10.0 feet
Thursday evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
SEC315
WGUS82 KFFC 231150
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
650 AM EST Sun Feb 23 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Dodge, Wilcox and Telfair
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-240000-
/O.CON.KFFC.FL.W.0074.000000T0000Z-250224T1200Z/
/ABBG1.1.ER.250220T0400Z.250221T1945Z.250224T0600Z.NO/
650 AM EST Sun Feb 23 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Monday morning.
* IMPACTS...At 12.0 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Sunday the stage was 12.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 AM EST Sunday was 12.9 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 10.0 feet
Thursday evening.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.4 feet on 03/04/2003.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$030
WGUS82 KFFC 232021
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
321 PM EST Sun Feb 23 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Telfair, Dodge and Wilcox
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC091-271-315-240900-
/O.CON.KFFC.FL.W.0074.000000T0000Z-250224T1200Z/
/ABBG1.1.ER.250220T0400Z.250221T1945Z.250224T0600Z.NO/
321 PM EST Sun Feb 23 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...
* WHAT...Minor flooding is occurring and is forecast.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Monday morning.
* IMPACTS...At 12 feet, Flood Stage is reached. Minor flooding of
lowlands adjacent to the river begins. The water level reaches the
top of the Abbeville boat ramp and also begins to flood the nearby
park.
* ADDITIONAL DETAILS...
- At 2:45 PM EST Sunday the stage was 12.2 feet and falling.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 10 feet
Tuesday evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$496
WGUS82 KFFC 240256
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
956 PM EST Sun Feb 23 2025
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River at Abbeville affecting Wilcox, Dodge and Telfair
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Be especially cautious at night when it is
harder to recognize the dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC091-271-315-241100-
/O.CON.KFFC.FL.W.0074.000000T0000Z-250224T1200Z/
/ABBG1.1.ER.250220T0400Z.250221T1945Z.250224T0600Z.NO/
956 PM EST Sun Feb 23 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Ocmulgee River at Abbeville.
* WHEN...Until Monday morning.
* IMPACTS...At 12.0 feet, minor flooding of lowlands adjacent to the
river occurs. The water level reaches the top of the Abbeville
boat ramp and also begins to flood the nearby park.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Sunday the stage was 12.0 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 8.2 feet
Friday evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
SEC898
WGUS82 KFFC 240701
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
201 AM EST Mon Feb 24 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River at Abbeville affecting Dodge, Telfair and Wilcox
Counties.
GAC091-271-315-240815-
/O.CAN.KFFC.FL.W.0074.000000T0000Z-250224T0701Z/
/ABBG1.1.ER.250220T0400Z.250221T1945Z.250224T0330Z.NO/
201 AM EST Mon Feb 24 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ocmulgee River at Abbeville.
* ADDITIONAL DETAILS...
- At 1:45 AM EST Monday the stage was 11.9 feet.
- Forecast...The river is expected to fall to 8.2 feet Friday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 6:47 AM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Feb 19, 6:47 AM EST, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 647 AM EST Wed Feb 19 2025 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Thursday) Issued at 353 AM EST Wed Feb 19 2025 Key Message: - A Winter Weather Advisory remains in place for portions of far north Georgia. - Cold Thursday, with temperatures running 15 to 25 degrees below seasonal averages. Today: The primary concern for today is the potential for light snow accumulations in far north Georgia this morning. A Winter Weather Advisory remains in place for the region most likely to see light snow accumulations through 1 AM Thursday. Depending on how things evolve this morning and afternoon, portions of the Advisory could be cancelled early. Temperatures within the Advisory area were in the mid to upper 30s as of 3 AM, while surface dewpoints were in the mid 20s. Once precipitation begins these values suggest that temperatures will wet-bulb down into the 30 to 34 degree range. This should be sufficient for snow to reach the surface. Road temperatures across north Georgia are currently between 40 to 44 degrees. They will cool some once precipitation begins, but they will likely remain near or above freezing, hindering accumulations on the roadways. Hence accumulations are most likely on elevated surfaces (bridges), trees and in grassy areas. CAM guidance favors the 5 AM to 11 AM window for the highest precipitation rates in north Georgia. This lines up well with the current radar trends. Combine this with temperatures that should be above freezing in most areas midday, and the bulk of any snow accumulations should occur prior to 11 AM. Areas above 2500 ft may see snow amounts close to an inch. Lighter amounts are expected at lower elevations. From Atlanta southwards the day will be defined by light rain in the morning, then cloudy, cool and occasionally drizzly conditions this afternoon. Rain totals should be modest, ranging from around 0.10 inches along Interstate 20 to around 0.25 inches in central Georgia. The cloudy conditions will limit temperatures this afternoon to values between 45 and 53 degrees (9 to 14 degrees below average). Tonight & Thursday: A cold front will charge through the region tonight. Gusty northwest winds will develop after the fronts passage, leading to strong CAA and significant colder weather on Thursday. Minimum wind chills Thursday morning should be in single digits and teens in northern and western Georgia. Temperatures will struggle to recover Thursday afternoon due to the CAA and portions of northern Georgia, including Atlanta, should flounder in the 30s. The forecast high temperature for Atlanta of 36 degrees would be the coldest day in February so far by 7 degrees. The cold temperatures and wind gusts in the 20 to 30 mph range will keep wind chill values in the 20s and 30s Thursday afternoon. Albright && .LONG TERM... (Thursday night through Tuesday) Issued at 353 AM EST Wed Feb 19 2025 A cold continental airmass will be solidly in place across north and central Georgia as the period begins Thursday night into Friday. Low temperatures on Friday morning are forecast to be the coldest of the week, generally in the teens in north Georgia and low 20s in central Georgia. These temperatures will be as much as 14-18 degrees below climatological normals. Wind chills are expected to drop into the single digits in portions of far north and northwest Georgia on Friday morning, as well. A strong surface high (1040+ mb) will continue to work its way southeastward from the Great Plains towards the Southeast CONUS over the course of the day on Friday. The influence of this high will keep weather conditions dry and benign through the end of the work week and into the weekend. A gradual warming trend will begin underneath the surface high, with highs rising into the 40s across the area on Friday afternoon. The surface high will gradually shift eastward towards the Atlantic while a more zonal flow pattern sets up aloft over the weekend. Both lows and highs will increase by a few degrees each day through the weekend. By Monday, temperatures will be near to just above average across the forecast area, with lows in the low to mid 30s and highs in the low to mid 60s. As it pertains to the development of surface low over the central Gulf on Sunday, latest model solutions are trending towards a weaker low and further southward track. This low could spread light showers into portions of central Georgia on Sunday as it moves east, but chances have decreased given the latest trends in the guidance. PoPs on Sunday have thus been limited to slight chance in central Georgia with only a couple of hundredths of an inch of rain at the most. However, some uncertainty still remains on the position and track of the potential low and how much moisture would be available on the north side. King && .AVIATION... (12Z TAFS) Issued at 641 AM EST Wed Feb 19 2025 Rain will gradually overspread the area through 16Z today, then it should dissipated by 00z Thursday. Impacts are expected at all the TAF sites. Snow showers may occur in northwest Georgia before 18Z today. A mix of IFR and MVFR ceilings will move into the region after 14Z and continue through at least 06Z Thursday. Northeast winds today will transition to gusty northwest winds between 23Z today and 08Z Thursday. Wind gusts between 20 and 30 kt are expected between 06Z and 18Z Thursday. //ATL Confidence...12Z Update... Moderate confidence in the visibility, wind and precipitation forecasts. Low confidence in the onset timing for IFR ceilings, but high confidence in occurrence by 20Z today. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 45 27 40 19 / 80 10 0 0 Atlanta 48 25 36 20 / 80 10 0 0 Blairsville 45 17 29 12 / 80 10 10 0 Cartersville 48 21 35 16 / 80 10 0 0 Columbus 53 28 43 21 / 90 10 0 0 Gainesville 45 25 36 20 / 80 10 0 0 Macon 50 29 43 21 / 90 10 0 0 Rome 45 21 34 16 / 70 10 10 0 Peachtree City 49 23 38 17 / 90 10 0 0 Vidalia 52 36 50 25 / 90 30 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 1 AM EST Thursday for GAZ001>009- 011>016-019-020-030. && SHORT TERM...Albright LONG TERM....King AVIATION...Albright
Hazardous weather outlook, Feb 19, 4:37 AM EST, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 437 AM EST Wed Feb 19 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 437 AM EST Wed Feb 19 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Light snow or a light rain/snow mix is expected across far north Georgia today. Any accumulations are most likely to occur before 12 PM, but patchy snow showers could continue into the evening. Total snow accumulations of a half inch or less are expected below 2500 feet, with localized amounts near one inch possible above 2500 feet. Slick roadways may impact travel, especially this morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Much colder air will move in by Thursday morning. Wind chill values as low as the single digits above zero to lower teens are expected on Thursday morning and Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of wintry precipitation through the web by going to weather.gov/atlanta. Please relay any information about observed wintry precipitation to the NWS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 2:29 PM EST | Cold Weather Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 20 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.